# SDR CALA2023030100593

- Difficulty date: March 1, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757*
- Aircraft serial: 32816
- Aircraft time: 55,443 hours, 17,771 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Leaking
- Location: Front Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, O
- Precautionary procedure: O

## Discrepancy

UNKNOWN BLUE LIQUID IN FRONT GALLEY OF UNKNOWN SOURCE. ACP ECRA# 2011-01000 STEPS 2 B. GAINED ACCESS THRU MAIN E&E COMPARTMENT FROM STA. 270-456. NO EVIDENCE OF ANY FLUID LEAK UNDER FLOOR, ALL CABLES, PANELS DUCTS, WIRING, INSUALTION, AND SIDEWALL DRY AND NO CONTAMINANTS FOUND.
